Plavix and hematuria

Common Questions and Answers about Plavix and hematuria

plavix

pt is having intermittent gross hematuria he is also taking plavix and aspirin on a daily basis .
The commonest side effect of therapy with plavix is bleeding, it causes epistaxis (bleeding from nose), hematuria (urine) and bruising (skin). So, ask her to have a PT time, bleeding and clotting time done, along with platelet count. And if needed to adjust the dosage, as per her doctors instructions. Hope this helped and do keep us posted.
The clinically important adverse reactions observed in trials comparing Plavix plus aspirin to placebo plus aspirin and trials comparing Plavix alone to aspirin alone are discussed below. Bleeding CURE In CURE, Plavix use with aspirin was associated with an increase in major bleeding (primarily gastrointestinal and at puncture sites) compared to placebo with aspirin. The incidence of intracranial hemorrhage (0.1%) and fatal bleeding (0.2%) were the same in both groups.
Can being on plavix and asprin daily for 3 years cause blood in the urine---all testing shows nothing wrong anywhere.
I want to know if the coumadin is harmful to his kidneys and if their is a alternative to the coumadin. Maybe plavix? With aspirin therapy? He is suffering from the side effects, lethargic and malaise. I hope that someone can help me. He is only 35 years old.
The causes of gross and microscopic hematuria are similar and may result from bleeding anywhere along the urinary tract. One cannot readily distinguish between blood originating in the kidneys, ureters (the tubes that transport urine from the kidneys to the bladder), bladder, or urethra. Any degree of blood in the urine should be fully evaluated by a physician, even if it resolves spontaneously.
MedHelp Health Answers